Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Had vaginal bleeding, irregular periods. Scan showed fibroid cluster, low platelet. Constant ache in knees. Reason?

hi, i have just been to see my doctor, I am aged 45 and have had vaginal bleeding for the past 2 months. This happened a couple of years ago, but my periods were starting and stopping, whereas this time it has been constant. I also have tried to have the coil fitted within this time but three attempts were made and the gynacologist in the end referred me to the hospital for a scan, which revealed a small fibroid cluster, I gave up with the coil in the end. I also have a low platelet count and am taking epilim chrono and lamitical for epilepsy , have siatica which causes lower back pain and shooting pains in my left leg, sometimes I do worry that I might have a blood clot, as I now feel like I have a constant ache near my knee, which is different pain. Also my dad had this but the doctor says it is a normal for someone with siatica. I am taking paracetamol fairly regularly for pain relief.
Asked On : Sun, 30 Dec 2012
Answers:  0 Views:  29 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor